I realize thy that I am posting a good year after these original posts, but I must speak up. I am 14 months post treatment, and I am virus free. However I am part of a group that developed horrendous side effects during treatment that did NOT go away when treatment ended. There are the few published side effects from insomnia to pain in many areas of the body especially the liver area but goes on to inflammation of the lungs with one death (after 2 weeks treatment) blood problems from low red cell count to blood clots. Remember that Harvoni was one of the drugs rushed thru approval because of need and they are making such an obscene amount on each pill they downplay any side effects, especially those like ours that continue well past discontinuation of treatment. Is Harvoni a miracle drug that works? Yes. However go in with your eyes open. Many in my group would rather have the HepC back..